# SDR EIAA970101

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500-520
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D-INSPECTION, FOUND SECTION 41 BS 500-520 RIGHT STRINGER 27A CRACKED.  RIGHT STRINGER 27A REPLACED PER SRM 51-10-01.  (M)
